Browse Title Index


 
Issue Title
 
Vol 13, No 1 (2011) NEW ITERATIVE ALGORITHMS FOR PSEUDO-MONOTONE EQUILIBRIUM PROBLEMS Abstract   PDF
Pham Ngoc Anh
 
Vol 20, No 1 (2018): East-West J. of Mathematics NEW ITERATIVE METHODS OF KRASNOSEL’SKII-MANN TYPE FOR THE MULTIPLE-SETS SPLIT FEASIBILITY PROBLEM Abstract   PDF
Anh Thi Quynh Nguyen
 
Vol 1, No 2 (1999) NILPOTENT ELEMENTS AND IDEALS IN ALTERNATIVE LOOP RINGS Abstract   PDF
Albertina Zatelli, C. Polcino Milies
 
Vol 10, No 2 (2008) NON-DETERMINISTIC HYPERIDENTITIES IN MANY-SORTED ALGEBRAS Abstract   PDF
Klaus Denecke, Somsak Lekkoksung
 
Vol 16, No 2 (2014) NORMAL CATEGORIES OF INVERSE SEMIGRROUPS Abstract   PDF
A. R. Rajan
 
Vol 7, No 1 (2005) NORMALITY CONDITIONS AND COMMUTATIVITY THEOREMS FOR RINGS Abstract   PDF
Takasi Nagahara, Adil Yaqub
 
Vol 13, No 2 (2011) NOTE ON JORDAN TRIPLE (?, ?)*-DERIVATIONS IN H*-ALGEBRAS Abstract   PDF
Shakir Ali
 
Vol 16, No 1 (2014) NUMERICAL STUDY ON THREE-DIMENSIONAL QUADRATIC NONCONFORMING BRICK ELEMENTS Abstract   PDF
Sihwan Kim, Zhongxuan Luo, Zhaoliang Meng, Dongwoo Sheen
 
Vol 12, No 1 (2010) ON 2-PRIMAL SKEW POLYNOMIAL RINGS Abstract   PDF
V. K. Bhat
 
Vol 6, No 2 (2004) ON A BOUNDARY VALUE PROBLEM FOR A SYSTEM OF ORDINARY DIFFERENTIAL EQUATIONS Abstract   PDF
B. Puza, Nguyen Anh Tuan
 
Vol 10, No 1 (2008) ON A NEW GENERALIZED BETA DISTRIBUTION Abstract   PDF
M.A. Pathan, Mridula Garg, Jaya Agrawal
 
Vol 7, No 1 (2005) ON A SUBCLASS OF 5-DIMENSIONAL SOLVABLE LIE ALGEBRAS WHICH HAVE 3-DIMENSIONAL COMMUTATIVE DERIVED IDEALS Abstract   PDF
Le Anh Vu
 
Vol 17, No 2 (2015) ON AN ALTERNATIVE FUNCTIONAL EQUATION RELATED TO THE JENSEN’S FUNCTIONAL EQUATION Abstract   PDF
C. Srisawat, N. Kitisin, P. Nakmahachalasint
 
Vol 19, No 1 (2017): East-West Journal of Mathematics ON ∗-BASES FOR QT AG-MODULES Abstract   PDF
Ayazul Hasan
 
Vol 16, No 2 (2014) ON BIREGULAR, IFP AND QUASI-BAER ∗-RINGS Abstract   PDF
Usama A. Aburawash, Muhammad Saad
 
Vol 4, No 1 (2002) On certain annihilators in prime and semiprime rings with derivations Abstract   PDF
Luisa Carini, Vincenzo De Filippis
 
Vol 13, No 2 (2011) ON CHARACTERIZATIONS OF CONVEX VECTOR FUNSTIONS AND OPTIMIZATION Abstract   PDF
Phan Nhat Tinh
 
Vol 8, No 1 (2006) ON COMMUTATIVITY OF SEMIRINGS Abstract   PDF
Vishnu Gupta, J. N. Chaudhari
 
Vol 9, No 1 (2007) ON DEFECT AND TRUNCATED RELATIONS FOR HOLOMORPHIC CURVES INTO LINEAR SUBSPACES Abstract   PDF
Ha Tran Phuong, Mai Van Tu
 
Vol 3, No 1 (2001) ON DERIVATION AND COMMUTATIVITY IN PRIME RINGS Abstract   PDF
Mohammad Ashraf, Nadeem- ur-Rehman
 
Vol 10, No 1 (2008) On Epi-Projective Modules Abstract   PDF
Derya Keskin Tutuncu, Yosuke Kuratomi
 
Vol 9, No 2 (2007) ON FILTER COREGULAR SEQUENCES AND CO-FILTER MODULES Abstract   PDF
Nguyen Thi Dung
 
Vol 15, No 1 (2013) ON FINITE-TIME RUIN PROBABILITIES FOR GENERAL RISK MODELS Abstract   PDF
Nguyen Thi Thuy Hong
 
Vol 20, No 1 (2018): East-West J. of Mathematics ON FRACTIONAL ANNEALING PROCESS Abstract   PDF
Thao Hung Tran
 
Vol 9, No 2 (2007) ON FUNCTORIAL PROPERTIES OF BCK AND BCI-STRUCTURES Abstract   PDF
S.M.A. Zaidi, Shabbir Khan, Gulam Muhiuddin
 
151 - 175 of 340 Items << < 2 3 4 5 6 7 8 9 10 11 > >>